MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/1556-4029.12161

Медицинская библиотека · Journal of forensic sciences · 2013

Anaphylaxis after the injection of buprenorphine.

Boggs Cassie L, Ripple Mary G, Ali Zabiullah, Brassell Melissa, Levine Barry, Jufer-Phipps Rebecca, Doyon Suzanne, Fowler David R

Клинический случайСтатьяПеревод в очереди

Аннотация

Cause of death rulings in cases when the concentration of a drug or drugs is higher than observed following therapeutic use are generally straightforward "drug deaths." However, when toxicology testing identifies drug concentrations consistent with therapeutic use or detects no drugs at all, then the cause of death determination is more complicated. Given the rapidity and protean manifestations of anaphylaxis, it should be considered in deaths where no other cause of death is apparent in a suspected drug death. This article reports two cases where an anaphylactic reaction was observed following either the actual or alleged use of therapeutic formulations of buprenorphine intravenously.

Для цитирования: Boggs Cassie L, Ripple Mary G, Ali Zabiullah, Brassell Melissa, Levine Barry, Jufer-Phipps Rebecca, Doyon Suzanne, Fowler David R. Anaphylaxis after the injection of buprenorphine.. Journal of forensic sciences. 2013. DOI: 10.1111/1556-4029.12161.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.